# SDR YV3R2021110900499

- Difficulty date: October 1, 2021
- Submitted: November 9, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-KB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12279
- Aircraft time: 1,051 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Part number: D2782
- Part serial: 0039
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2, ENGINE INDICATION HIGH AND UNABLE TO ADJUST.
